Ramsey's theorem for spaces

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)363-371
JournalTransactions of the American Mathematical Society
Volume249
StatePublished - 1979

Cite this

Ramsey's theorem for spaces. / Spencer, Joel.

In: Transactions of the American Mathematical Society, Vol. 249, 1979, p. 363-371.

Research output: Contribution to journalArticle

@article{60b3a787d79046918ccd15c0d8d56939,
title = "Ramsey's theorem for spaces",
author = "Joel Spencer",
year = "1979",
language = "English (US)",
volume = "249",
pages = "363--371",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Ramsey's theorem for spaces

AU - Spencer, Joel

PY - 1979

Y1 - 1979

M3 - Article

VL - 249

SP - 363

EP - 371

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -